Discussions By Condition: Colon conditions

Someone please help? Constipation problem.

Posted In: Colon conditions 1 Replies
  • Posted By: angelina09
  • July 25, 2011
  • 03:23 PM

I'm 16 years old. I drink about 64oz of water a day. I weigh about 120 and eat pretty healthy. I recently got constipated out of nowhere and I haven't been able to go in two weeks without the use of an enema. When I do use the enema it's like pencil width stool and brown type mucus comes out (sorry) My stomach has been hurting from the bloating and cramping. I recently discovered I have a swollen patch on my lower left part of my stomach right above my hip. It doesn't hurt unless I squeeze it. You can see the swollen part without touching it. It's pretty big. I've tried mineral oil, laxatives, and eating a lot of fruits and veggies. I've tried prune juice and peaches and things like that with no luck. What's causing all of this?? My mom thinks I should wait it out and wait to go to the doctor.

Reply Flag this Discussion

1 Replies:

  • Mostly medications can cause constapation. You should try a high fiber diet with metamucil daily. If this doesnt help a high colonic is a good option to get rid of the impacted stools.
    Riley500 5 Replies
    • February 2, 2012
    • 02:37 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?